MathSciNet Relay Station
MathSciNet bibliographic data
MR1358976 16P90 (16W50)
Artin, M.; Stafford, J. T. Noncommutative graded domains with quadratic growth. Invent. Math. 122 (1995), no. 2, 231–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement